# SDR UALA2012031501704

- Difficulty date: March 15, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 64,307 hours, 11,460 cycles
- Engine: Pwa PW4077
- Engine time: 58,751 hours, 10,561 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4077
- Part serial: 777022
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD REF HALF HEAT BLANKET IS WORN IN 2 EA PLACES.  SEALED DAMAGED AREAS.  REPLACE NR 2 ENG 777022 PER MM.
